VOL. 60 · NO. 2 | 2016
Front Matter
Publ. Mat. 60 (2), (2016) Open Access
No abstract available
Henrique F. de Lima, Eraldo A. Lima Jr
Publ. Mat. 60 (2), 273-287, (2016) DOI: 10.5565/PUBLMAT_60216_01 Open Access
KEYWORDS: Lorentzian product spaces, Spacelike hypersurfaces, mean curvature, entire spacelike $H$-graphs, 53C42, 53B30, 53C50
Verónica Dimant, Pablo Sevilla-Peris
Publ. Mat. 60 (2), 289-310, (2016) DOI: 10.5565/PUBLMAT_60216_02 Open Access
KEYWORDS: homogeneous polynomials, multilinear mappings, sequence spaces, Hardy-Littlewood inequalities, 46G25, 47H60‎
Nguyen Quang Dieu, Phung Van Manh, Pham Hien Bang, Le Thanh Hung
Publ. Mat. 60 (2), 311-334, (2016) DOI: 10.5565/PUBLMAT_60216_03 Open Access
KEYWORDS: Rapid convergence, convergence in capacity, pluripolar set, relative capacity, 41A05, 41A63, 46A32
G. David
Publ. Mat. 60 (2), 335-450, (2016) DOI: 10.5565/PUBLMAT_60216_04 Open Access
KEYWORDS: Minimal sets, almost minimal sets, monotonicity formula, sliding boundary condition, Plateau problem, 49K99, 49Q20
Moritz Egert, Robert Haller-Dintelmann, Patrick Tolksdorf
Publ. Mat. 60 (2), 451-483, (2016) DOI: 10.5565/PUBLMAT_60216_05 Open Access
KEYWORDS: Kato's Square Root Problem, sectorial and bisectorial operators, functional calculus, quadratic estimates, Carleson measures, 35J57, 47A60, 42B37
Weiren Zhao, Meng Wang, Guoping Zhao
Publ. Mat. 60 (2), 485-500, (2016) DOI: 10.5565/PUBLMAT_60216_06 Open Access
KEYWORDS: Integral restriction, ‎multilinear operator‎, 42B25
James Belk, Francesco Matucci
Publ. Mat. 60 (2), 501-524, (2016) DOI: 10.5565/PUBLMAT_60216_07 Open Access
KEYWORDS: Thompson's groups, Grigorchuk's group, finiteness properties, polysimplicial complex, 20F65, 20J05, 20E08
Lucas C. F. Ferreira, Lidiane S. M. Lima
Publ. Mat. 60 (2), 525-550, (2016) DOI: 10.5565/PUBLMAT_60216_08 Open Access
KEYWORDS: Active scalar equations, global well-posedness, decay of solutions, symmetry, critical spaces, 35Q35, 76D03, 35A01, 35B06, 35B40, 35R11, 86A10
Lawrence G. Brown
Publ. Mat. 60 (2), 551-564, (2016) DOI: 10.5565/PUBLMAT_60216_09 Open Access
KEYWORDS: ‎self-adjoint operator, weak convergence, strong convergence, strictly convex function, Korovkin type theorem, Kaplansky density theorem, quasimultiplier, $q$-continuous, 47B15, 47A60, 46L05
Maliheh Hosseini, Fereshteh Sady
Publ. Mat. 60 (2), 565-582, (2016) DOI: 10.5565/PUBLMAT_60216_10 Open Access
KEYWORDS: Non-vanishing functions, Banach modules, maps preserving common zeros, vector-valued continuous function, point multipliers, Zero set, 46J10, 47B48, 46J20
Back Matter
Publ. Mat. 60 (2), (2016) Open Access
No abstract available
Back to Top